| Model Number |
PM2134 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2022-15708 it was reported that the patient presented for explant procedure.Prior to the procedure, it was noted that the right atrial (ra) lead exhibited undersensing and high capture threshold.During the procedure, the physician attempted to disconnect the ra lead and was unable to remove the set screw.The ra lead and the pacemaker were explanted and replaced.The patient was in stable condition throughout the procedure.
Additional Manufacturer Narrative
The reported event of the atrial setscrew cannot be tightened was confirmed.Final analysis found that the setscrew was unable to tightened was due to the user not correctly inserting the wrench at angles and off center.This led the wrench not to be aligned to go into the hex insert.Lab testing shows with correct wrench insertion the torque wrench fully inserted into the inset and the setscrew could be fully tightened and loosened normally.The cause of the reported event was due to the user¿s incorrect use of the torque wrench.